# SDR CALA9801314

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 303-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 303 TO 344, LBL 28.  THE CORROSION WAS REMOVED IAW SRM 51-10-8.  ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-40-8.
